MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9632
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Sections were left blank as the customer's age and weight are unknown.
 
Event or Problem Description
The advocate of the customer reported that the blood glucose readings were not being stored in the memory of the contour next link meter.No adverse event alleged.The customer was advised to return the meter for evaluation.Replacement meter was sent to the customer.
 
Additional Manufacturer Narrative
The customer's returned meter was tested with in-house test strips lot # 8bpeg01b since both vials of returned contour next strips were expired jul-2018 (lot 6gfeg03c).The returned contour next control solution was also expired jan-2014 and could not be tested.All results with the in-house strips and returned meter were within expected ranges and properly stored in meter's memory.Additionally, all results were still observed in the meter's memory (with the exception of 264 mg/dl taken on (b)(6) 2018 at 8:00 p.M.Which was observed to be 274 mg/dl and 224 mg/dl taken on (b)(6) 2017 at 10:20 a.M.Which was observed to be 234 mg/dl).It is important to note that expired products should not be used for testing to attain accurate blood glucose results.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key7868343
Report Number1810909-2018-00007
Device Sequence Number1566997
Product Code NBW
UDI-Device Identifier00301939632011
UDI-Public00301939632011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1